# SDR DALA2016020501376

- Difficulty date: February 13, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 47,490 hours, 15,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN, BS 640, S-17L DENT.  AN EXISTING SRM REPAIR WAS REMOVED AND A PERMANENT REPAIR INSTALLED IAW ER/A 522511-14.  DTA MONITOR INSPECTION LOG REF EA 58-522511.  SECTION II  REQUIRES DTA PRIOR TO 24 MONTHS FROM FAA FORM 8100-9 APPROVAL.  ACCOMPLISHED PERMANENT REPAIR AT BS 640, STR-17L, FWD OF L2 DOOR IAW ER/A 522511-14, REV ORIGINAL. OK TO CLOSE LOG PAGE  REFNEW LOG PAGE NR 1348700 CREATED FOR REPEAT INSPECTION IAW ER/A   522511-14, REV ORIGINAL SECTION I.  SDR REPORTABLE ITEM.  ER/A 522511-14 HAS BEEN REVISED, CURRENT REVISION IS A. SCHEDULING HAS BEEN CHANGED.  REFER TO LOGPAGE 2339492 FOR ALL FOLLOW ON ACTION ASSOCIATED WITH ERA 522511-14.
